# SDR FDKA2009022200037

- Difficulty date: February 22, 2009
- Submitted: February 23, 2009
- Operation: Air carrier
- Aircraft: N838MJ
- Make and model: Emb EMB-145LR
- Aircraft serial: 145384
- Aircraft time: 17,465 hours, 16,569 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Connector
- Condition: Loose
- Location: Cabin
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FRL FLT 6225 BNA-JFK.  AFT CEILING EMERGENCY EXIT LOCATOR LIGHT INOP.  MX RE-SECURED CONNECTORS.
